RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Уфимск. матем. журн.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Уфимск. матем. журн., 2019, том 11, выпуск 1, страницы 99–112 (Mi ufa464)  

Exhaustion by balls and entire functions of bounded $\mathbf{L}$-index in joint variables

A. I. Banduraa, O. B. Skaskivb

a Department of Advanced Mathematics, Ivano-Frankivsk National Technical University of Oil and Gas, 15 Karpatska street, 76019, Ivano-Frankivsk, Ukraine
b Department of Theory of Functions and Probability Theory, Ivan Franko National University of Lviv, 1 Universytetska street, 79000, Lviv, Ukraine

Аннотация: For entire functions of several complex variables, we prove criteria of boundedness of $\mathbf{L}$-index in joint variables. Here $\mathbf{L}: \mathbb{C}^n\to\mathbb{R}^n_+$ is a continuous vector function. The criteria describe local behavior of partial derivatives of entire function on sphere in an $n$-dimensional complex space. Our main result provides an upper bound for maximal absolute value of partial derivatives of entire function on the sphere in terms of the absolute value of the function at the center of the sphere multiplied by some constant. This constant depends only on the radius of sphere and is independent of the location of its center. Some of the obtained results are new even for entire functions with a bounded index in joint variables, i.e., $\mathbf{L}(z)\equiv 1,$ because we use an exhaustion of $\mathbb{C}^n$ by balls instead an exhaustion of $\mathbb{C}^n$ by polydiscs. The ball exhaustion is based on Cauchy's integral formula for a ball. Also we weaken sufficient conditions of index boundedness in our main result by replacing an universal quantifier by an existential quantifier. The polydisc analogues of the obtained results are fundamental in theory of entire functions of bounded index in joint variables. They are used for estimating the maximal absolute value by the minimal absolute value, for estimating partial logarithmic derivatives and distribution of zeroes.

Ключевые слова: entire function, ball, bounded $\mathbf{L}$-index in joint variables, maximum modulus, partial derivative, Cauchy's integral formula, geometric exhaustion.

Полный текст: PDF файл (511 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Ufa Mathematical Journal, 2019, 11:1, 100–113 (PDF, 441 kB); https://doi.org/10.13108/2019-11-1-100

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.555
MSC: 32A15, 32A17, 32A30, 30D15
Поступила в редакцию: 08.08.2017
Язык публикации: английский

Образец цитирования: A. I. Bandura, O. B. Skaskiv, “Exhaustion by balls and entire functions of bounded $\mathbf{L}$-index in joint variables”, Уфимск. матем. журн., 11:1 (2019), 99–112; Ufa Math. J., 11:1 (2019), 100–113

Цитирование в формате AMSBIB
\RBibitem{BanSka19}
\by A.~I.~Bandura, O.~B.~Skaskiv
\paper Exhaustion by balls and entire functions of bounded $\mathbf{L}$-index in joint variables
\jour Уфимск. матем. журн.
\yr 2019
\vol 11
\issue 1
\pages 99--112
\mathnet{http://mi.mathnet.ru/ufa464}
\transl
\jour Ufa Math. J.
\yr 2019
\vol 11
\issue 1
\pages 100--113
\crossref{https://doi.org/10.13108/2019-11-1-100}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000466964100009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85066041192}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ufa464
  • http://mi.mathnet.ru/rus/ufa/v11/i1/p99

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Просмотров:
    Эта страница:23
    Полный текст:6
    Литература:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019